# SDR 96ZZZM899

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 1605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND FUSELAGE FORMER, FS 1605, DENTED AND CRACKED, STRINGER 13L TO STRINGER 20L.  REPLACED FORMER PER ARA 9958.  (M)
